PDA

View Full Version : Tobramycin Muscle convulsions, nerve damage, facial twitching



Tobramycin
12-17-2017, 06:01 PM
Anyone else get muscle convulsions/seizures after taking tobramycin antibiotics (IV or inhaled)? I started getting seizure/convulsions about 7 weeks after stopping the antibiotics and I'm wondering how long this will go on for?

Also, anyone get nerve damage and/or insomnia? I feel a burning sensation in my arms/hands and my face has been twitching a lot, and it has been difficult to sleep since starting it!

kenna2
12-18-2017, 12:38 PM
I suffer from seizures on top of my CF but mine are well controlled and not due to a med. That being said I've never had an issue in the past when I was able to use Tobi. If you haven't, I would highly suggest you follow up with a neurologist to address these issues. Especially if Tobi works with your lungs. Just to make sure that there are no underlying issues you might be unaware of.

Marshyl
12-21-2017, 11:35 AM
I don't know about Tobramycin, although I do take it, but I've had muscle twitches since I was a teenager. Doctors I've spoken to have always chalked it up to taking Albuterol 2-3 times a day for a lifetime. Are you talking about seizures or twitches? There's a big difference between the two.

Tobramycin
01-01-2018, 09:34 PM
I don't know about Tobramycin, although I do take it, but I've had muscle twitches since I was a teenager. Doctors I've spoken to have always chalked it up to taking Albuterol 2-3 times a day for a lifetime. Are you talking about seizures or twitches? There's a big difference between the two.

I think that the muscle twitching may be associated with the tobramycin. I've talked to a few other people who take tobramycin, and they've noticed the facial twitching as well...